# SDR ASAA0310026

- Difficulty date: February 22, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 655081449
- Condition: Chafed
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND LEFT WING TRAILING EDGE SIDE SUPPORT ANGLE AT WING STATION 337L, WATERLINE 180 CHAFED.  REMOVED AND REPLACED SUPPORT PER SRM.  (M)
